Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 158, NWS Lincoln, IL

June 15, 2011Christian County, Macon County, Shelby County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 15, 2011, 1:45 PM CDT for Christian County, Macon County, Shelby County, Illinois. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2011, 1:45 PM CDT (18:45 UTC)
Expired
Jun 15, 2011, 2:15 PM CDT
In force
30 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Christian County, IL, Macon County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 66 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 6.8 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2011-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2011-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
559 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

813 
WUUS53 KILX 151845
SVRILX
ILC021-115-173-151945-
/O.NEW.KILX.SV.W.0158.110615T1845Z-110615T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
145 PM CDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
  SOUTH CENTRAL MACON COUNTY IN CENTRAL ILLINOIS...
  NORTH CENTRAL SHELBY COUNTY IN CENTRAL ILLINOIS...

* UNTIL 245 PM CDT.

* AT 139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR STONINGTON...OR 11 MILES NORTH OF
  TAYLORVILLE...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BLUE MOUND...MOWEAQUA...ASSUMPTION AND WESTERVELT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3966 8881 3941 8887 3962 8929 3974 8921
TIME...MOT...LOC 1845Z 293DEG 15KT 3966 8918
WIND...HAIL <50MPH 1.00IN

$$

HJS
1 follow-up statement
955 
WWUS53 KILX 151915
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
215 PM CDT WED JUN 15 2011

ILC021-115-173-151925-
/O.CAN.KILX.SV.W.0158.000000T0000Z-110615T1945Z/
MACON IL-SHELBY IL-CHRISTIAN IL-
215 PM CDT WED JUN 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHRISTIAN...NORTH
CENTRAL SHELBY AND SOUTH CENTRAL MACON COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3966 8881 3941 8887 3962 8929 3974 8921
TIME...MOT...LOC 1915Z 293DEG 15KT 3961 8903

$$

HJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 12:55 PM CDT, 50 minutes earlier.

Area forecast discussion, Jun 15, 12:55 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1255 PM CDT WED JUN 15 2011

.DISCUSSION...
ISSUED 1103 AM CDT WED JUN 15 2011
MASS OF THUNDERSTORMS MOVING OFF TO THE EAST AND TEMPS SLOWLY
RECOVERING AS THE CLOUDS THIN A BIT. SOME SCT TS STILL DEVELOPING
IN THE EAST AND NORTH CLOSE TO THE MCV CENTERED OVER NRN ILLINOIS.
HAVE UPDATED THE POPS A BIT TO REFLECT A MORE SCT NATURE...WITH
SOME BETTER COVERAGE NE OF DECATUR. HAVE ALSO ADJUSTED THE HOURLY
TEMPS. WILL SEND OUT AN UPDATED SET OF ZONES MOMENTARILY.

&&

.AVIATION...
ISSUED 1250 PM CDT WED JUN 15 2011
FIRST ISSUE IS SCT TS THIS AFTERNOON...FIRING ALONG LINE FROM SPI
TO BMI AND PUTTING A VCSH FOR DEC AND CMI. FOR NOW...THE LINE IS
NOT MOVING AND STORMS ARE DISSIPATING AS THEY MOVE AWAY FROM
INVERTED SFC TROF AHEAD OF THE SLOWLY ADVANCING COLD FRONT. MCV TO
THE NORTH ADDING JUST ENOUGH ENERGY TO THE ATMOSPHERE TO KEEP THE
THREAT THROUGH THE AFTERNOON...BUT NOT CONFIDENT ENOUGH IN THE TS
TO ADD IN ANYWHERE OTHER THAN BMI AND SPI FOR NOW. MVFR ON THE
OTHER SIDE OF 00Z...AND GUIDANCE BREAKS TO SKC BY MIDNIGHT
EVERYWHERE...BUT TIME HEIGHTS STILL A BIT HEAVY HANDED ON MOISTURE
IN THE MID LEVELS TO GO COMPLETELY CLEAR...PARTICULARLY WHEN
TODAYS MOISTURE HAS NOT HAD A CHANCE TO MIX OUT AS MUCH AS PREV
THOUGHT. WILL KEEP THE SCT LOW IN THROUGH THE MORNING.

HJS
&&

.PREV DISCUSSION...
ISSUED 310 AM CDT WED JUN 15 2011

INITIAL FORECAST CONCERN IS STRONG MCS OVER CENTRAL IL THIS
MORNING AND DEALING WITH FLASH FLOOD WATCH FOR WESTERN AREAS.
REDEVELOPMENT OF MORE CONVECTION THIS AFTERNOON ESPECIALLY OVER
EASTERN IL WITH PASSAGE OF COLD FRONT. 00Z MODELS TAKE UPPER LEVEL
LOW FROM THE SOUTHERN CANADIAN ROCKIES ACROSS THE GREAT LAKES
REGION THU KEEPING MOST OF ITS CONVECTION NORTH OF CENTRAL IL.
WARM FRONT COMING BACK NORTH TOWARD CENTRAL IL TO RETURN CHANCES
OF SHOWERS AND THUNDERSTORMS LATE THIS WEEK ALONG WITH MORE MCS
ACTIVITY. UPPER LEVEL RIDGING INTO IL DURING THIS FATHERS DAY
WEEKEND TO RETURN SUMMERTIME HEAT AND HUMIDITY WHICH LINGERS INTO
EARLY NEXT WEEK. MET AND MAV GUIDANCE TEMPS SIMILAR EXCEPT MAV
TRENDING WARMER THU/FRI OVER CENTRAL IL AND USED A BLEND HERE.

SHORT TERM...TODAY THROUGH FRIDAY NIGHT.

MCS OVER CENTRAL/NW IL INTO EASTERN IA AND CENTRAL MO WITH LEADING
EDGE OF CONVECTION APPROACHING I-57. STRONGER CELLS PRODUCED PEA
TO NICKEL SIZE HAIL INCLUDING AT OUR NWS OFFICE IN LINCOLN AT 219
AM. VERY HEAVY RAINS AND INTENSE LIGHTNING WITH RAINFALL RATES AS
HIGH AS 1-1.25 INCH PER HOUR IN STRONGER STORMS. PEORIA HAD 2.21
INCHES IN THE PAST TWO HOURS. FLASH FLOOD WARNING WAS ISSUED
ALONG AND NW OF THE IL RIVER BETWEEN 2 AND 8 AM. WILL CONTINUE THE
FLASH FLOOD WATCH WESTERN AREAS UNTIL 7 AM. EASTERN AREAS FLASH
FLOOD GUIDANCE VALUES ARE HIGHER WHICH HAVE NOT SEEN NEARLY AS
MUCH RAIN WAS WESTERN AREAS YESTERDAY MORNING. CONVECTION TO
DIMINISH DURING THE MORNING AS MCS WEAKENS AT IT CONTINUES TO MOVE
EAST. EXPECT SCATTERED SHOWERS/THUNDERSTORMS TO REDEVELOP THIS
AFTERNOON ESPECIALLY OVER EASTERN IL AS FRONTAL BOUNDARY FROM 1009
MB LOW OVER CENTRAL IA THROUGH CENTRAL MO TO MOVE EAST ACROSS IL.
SPC HAS SLIGHT CHANCE OF SEVERE STORMS ALONG THE WABASH RIVER THIS
AFTERNOON WITH BETTER CHANCE OF SEVERE STORMS OVER CENTRAL KY AND
MID/EASTERN TN. HIGHS TODAY 75 TO 80F WHICH IS STILL BELOW NORMAL
HIGHS IN THE LOWER 80S CENTRAL IL AND MID 80S SE IL FOR MID JUNE.

LINGERED JUST A 20-30% CHANCE OF SHOWERS AND THUNDERSTORMS INTO
MID EVENING OVER EASTERN IL AS FRONTAL BOUNDARY PASSES EAST OF IL.
OTHERWISE DRY ACROSS CENTRAL IL WITH LOWS IN THE UPPER 50S NW AND
LOWER 60S SE IL.

CUTOFF UPPER LEVEL LOW OVER THE SOUTHERN CANADIAN ROCKIES TO TRACK
ESE INTO WI OVERNIGHT WED NIGHT AND SOUTHERN LOWER MI BY THU
AFTERNOON. MOST OF ITS SHOWERS AND THUNDERSTORMS SHOULD STAY NE OF
CENTRAL IL THU...THOUGH DID CARRY A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS THU AFTERNOON NE AREAS. SPC HAS 5% RISK FROM
CHAMPAIGN TO TERRE HAUTE NE THU AFTERNOON. BUMPED UP HIGHS BACK TO
NORMAL THU IN THE LOWER 80S CENTRAL IL AND MID 80S SE IL.

FOR THU NIGHT KEEP BEST CHANCES OF SHOWERS AND THUNDERSTORMS WEST
OF CENTRAL IL WITH ONLY A SLIGHT CHANCE OVERNIGHT THU NIGHT
WESTERN AREAS. THIS IS DUE TO DEVELOPING CONVECTION OVER THE MO
VALLEY AHEAD OF A WARM FRONT SW OF IL.

CARRIED A CHANCE OF SHOWERS AND THUNDERSTORMS FRI ESPECIALLY BY
FRI AFTERNOON...EXCEPT SLIGHT CHANCE FROM CHAMPAIGN NE DUE TO
APPROACHING WARM FRONT FROM THE SW. SPC HAS A 5% RISK OF SEVERE
STORMS FRI AFTERNOON/EVENING OVER IL...WHILE 15% RISK OVER THE
DAKOTAS AND WESTERN NEBRASKA. MODELS STILL DIFFER ON SPEED OF THIS
WARM FRONT MOVING INTO CENTRAL IL LATE THIS WEEK. BUT THIS WILL BE
THE FOCUS FOR SHOWERS AND THUNDERSTORMS AND POSSIBLE MCS ACTIVITY
FRI INTO FATHERS DAY WEEKEND. SEASONABLE HIGHS FRI IN THE LOWER TO
MID 80S AGAIN.

LONG TERM...SATURDAY THROUGH WEDNESDAY.

UPPER LEVEL RIDGING INTO IL THIS WEEKEND AND EARLY NEXT WEEK WILL
RETURN HOT AND HUMID CONDITIONS. THINKING WARM FRONT WILL MOVE
INTO CENTRAL IL SAT BRINGING A GOOD CHANCE OF SHOWERS AND
THUNDERSTORMS...THEN SHIFTING MORE INTO NORTHERN IL SUNDAY AND
INTO WI MON AS TEMPS HEAT UP INTO THE UPPER 80S TO MID 90S EARLY
NEXT WEEK WITH DEWPOINTS IN THE LOWER 70S. 00Z ECMWF MODEL HAS
TRENDED SLOWER WITH UPPER LEVEL LOW/TROF MOVING INTO THE MIDWEST
BY THE MIDDLE OF NEXT WEEK WITH COLD FRONT APPROACHING IL WED WITH
QPF. 00Z GFS MOVES THIS SYSTEM INTO IL A DAY SOONER ON TUE.
CURRENTLY WE HAVE A 30% CHANCE OF SHOWERS/THUNDERSTORMS TUE AND
TUE NIGHT.

07

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 15, 11:26 AM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1126 AM CDT WED JUN 15 2011

ILZ027>031-036-037-040-041-047-049-050-161100-
CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-
STARK-TAZEWELL-WOODFORD-
1126 AM CDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY...THOUGH THEY WILL BE
MUCH LESS NUMEROUS THAN THEY WERE OVERNIGHT. SEVERE STORMS ARE NOT
ANTICIPATED...BUT VERY HEAVY RAINFALL IS POSSIBLE WITH ANY
STORM.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FOR THE NEXT
SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FRONTAL BOUNDARY WILL MOVE INTO THE AREA ON FRIDAY AND LINGER
THROUGH THE WEEKEND. THE FRONT WILL BE ACCOMPANIED BY A PERIODIC
THUNDERSTORM RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-048-051>057-061>063-066>068-071>073-161100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN-MENARD-
MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-VERMILION-
1126 AM CDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY...THOUGH THEY WILL BE
MUCH LESS NUMEROUS THAN THEY WERE OVERNIGHT. SEVERE STORMS ARE NOT
ANTICIPATED...BUT VERY HEAVY RAINFALL IS POSSIBLE WITH ANY
STORM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FRONTAL BOUNDARY WILL MOVE INTO THE AREA ON FRIDAY AND LINGER
THROUGH THE WEEKEND. THE FRONT WILL BE ACCOMPANIED BY A PERIODIC
THUNDERSTORM RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HJS

In the hours before

Local storm report, Jun 15, 8:30 AM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
830 AM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       GALESBURG               40.95N 90.38W
06/15/2011  M2.22 INCH       KNOX               IL   CO-OP OBSERVER

&&

JRP
Local storm report, Jun 15, 8:50 AM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
850 AM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     HAIL             1 N ABINGDON            40.82N 90.40W
06/15/2011  M0.88 INCH       KNOX               IL   MESONET

0115 AM     HAIL             3 SE PEKIN              40.54N 89.59W
06/15/2011  M0.75 INCH       TAZEWELL           IL   TRAINED SPOTTER

0202 AM     HAIL             ELKHART                 40.02N 89.48W
06/15/2011  E0.88 INCH       LOGAN              IL   MESONET

0217 AM     HAIL             LINCOLN                 40.15N 89.37W
06/15/2011  M0.88 INCH       LOGAN              IL   OFFICIAL NWS OBS

            AT THE NATIONAL WEATHER SERVICE OFFICE.

0254 AM     HEAVY RAIN       PEORIA                  40.74N 89.61W
06/15/2011  M2.30 INCH       PEORIA             IL   ASOS

            4 HOUR TOTAL SINCE 11 PM TUESDAY.

0500 AM     HEAVY RAIN       BRYANT                  40.47N 90.09W
06/15/2011  M2.17 INCH       FULTON             IL   COCORAHS

0530 AM     HEAVY RAIN       3 NE DUNLAP             40.89N 89.64W
06/15/2011  M1.64 INCH       PEORIA             IL   COCORAHS

0600 AM     HEAVY RAIN       WATAGA                  41.03N 90.28W
06/15/2011  M1.60 INCH       KNOX               IL   MESONET

0600 AM     HEAVY RAIN       1 N MACKINAW            40.55N 89.36W
06/15/2011  M1.65 INCH       TAZEWELL           IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       2 SW PEORIA             40.72N 89.64W
06/15/2011  M2.60 INCH       PEORIA             IL   COCORAHS

0600 AM     HEAVY RAIN       KNOXVILLE               40.91N 90.29W
06/15/2011  M1.62 INCH       KNOX               IL   MESONET

0600 AM     HEAVY RAIN       HAVANA                  40.30N 90.06W
06/15/2011  M1.95 INCH       MASON              IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       SPARLAND                41.03N 89.44W
06/15/2011  M1.85 INCH       MARSHALL           IL   CO-OP OBSERVER

0625 AM     HEAVY RAIN       2 W PRINCEVILLE         40.93N 89.79W
06/15/2011  M1.78 INCH       PEORIA             IL   CO-OP OBSERVER

0630 AM     HEAVY RAIN       BOODY                   39.77N 89.06W
06/15/2011  M3.10 INCH       MACON              IL   MESONET

            2 HOUR TOTAL AMOUNT FROM 0430 AM TO 0630 AM.

0633 AM     HEAVY RAIN       BLOOMINGTON             40.48N 88.97W
06/15/2011  M2.46 INCH       MCLEAN             IL   ASOS

            MEASURED AT CENTRAL ILLINOIS REGIONAL AIRPORT.

0700 AM     HEAVY RAIN       KINCAID                 39.59N 89.41W
06/15/2011  M2.02 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       2 S STANFORD            40.41N 89.22W
06/15/2011  M1.60 INCH       MCLEAN             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       1 S PEKIN               40.55N 89.63W
06/15/2011  M1.72 INCH       TAZEWELL           IL   COCORAHS

0700 AM     HEAVY RAIN       ST. DAVID               40.49N 90.05W
06/15/2011  M1.57 INCH       FULTON             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       4 SSE LE ROY            40.29N 88.74W
06/15/2011  M1.50 INCH       MCLEAN             IL   COCORAHS

0700 AM     HEAVY RAIN       7 W ATLANTA             40.26N 89.36W
06/15/2011  M1.60 INCH       LOGAN              IL   COCORAHS

0700 AM     HEAVY RAIN       TOULON                  41.09N 89.86W
06/15/2011  M2.04 INCH       STARK              IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       DECATUR                 39.85N 88.93W
06/15/2011  M2.26 INCH       MACON              IL   ASOS

0700 AM     HEAVY RAIN       GALESBURG               40.95N 90.38W
06/15/2011  M2.70 INCH       KNOX               IL   TRAINED SPOTTER

0700 AM     HEAVY RAIN       GALESBURG               40.95N 90.38W
06/15/2011  M2.22 INCH       KNOX               IL   CO-OP OBSERVER

0706 AM     HEAVY RAIN       KNOXVILLE               40.91N 90.29W
06/15/2011  M1.62 INCH       KNOX               IL   MESONET

0708 AM     HEAVY RAIN       OAKLEY                  39.85N 88.82W
06/15/2011  M1.67 INCH       MACON              IL   MESONET

            RAINFALL TOTAL SINCE 0445 AM.

0730 AM     HEAVY RAIN       MOUNT ZION              39.78N 88.88W
06/15/2011  M2.08 INCH       MACON              IL   COCORAHS

0750 AM     HEAVY RAIN       2 NNE ARROWSMITH        40.48N 88.62W
06/15/2011  M1.65 INCH       MCLEAN             IL   COCORAHS

0800 AM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
06/15/2011  M2.44 INCH       PEORIA             IL   CO-OP OBSERVER

&&

BOUSLEY
Local storm report, Jun 15, 9:01 AM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
901 AM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 AM     HEAVY RAIN       DECATUR                 39.85N 88.93W
06/15/2011  M1.71 INCH       MACON              IL   MESONET

&&

JRP
Local storm report, Jun 15, 9:44 AM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
944 AM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 AM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
06/15/2011  M1.48 INCH       LOGAN              IL   EMERGENCY MNGR

&&

JRP
Local storm report, Jun 15, 10:23 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1023 AM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       3 NE BLOOMINGTON        40.51N 88.93W
06/15/2011  M1.86 INCH       MCLEAN             IL   NWS EMPLOYEE

&&

JRP
Local storm report, Jun 15, 11:08 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1108 AM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     HAIL             3 SE PEKIN              40.54N 89.59W
06/15/2011  M0.75 INCH       TAZEWELL           IL   TRAINED SPOTTER

0202 AM     HAIL             ELKHART                 40.02N 89.48W
06/15/2011  E0.88 INCH       LOGAN              IL   MESONET

0217 AM     HAIL             LINCOLN                 40.15N 89.37W
06/15/2011  M0.88 INCH       LOGAN              IL   OFFICIAL NWS OBS

            AT THE NATIONAL WEATHER SERVICE OFFICE.

0254 AM     HEAVY RAIN       PEORIA                  40.74N 89.61W
06/15/2011  M2.30 INCH       PEORIA             IL   ASOS

            4 HOUR TOTAL SINCE 11 PM TUESDAY.

0500 AM     HEAVY RAIN       BRYANT                  40.47N 90.09W
06/15/2011  M2.17 INCH       FULTON             IL   COCORAHS

0530 AM     HEAVY RAIN       3 NE DUNLAP             40.89N 89.64W
06/15/2011  M1.64 INCH       PEORIA             IL   COCORAHS

0600 AM     HEAVY RAIN       2 SW PEORIA             40.72N 89.64W
06/15/2011  M2.60 INCH       PEORIA             IL   COCORAHS

0600 AM     HEAVY RAIN       KNOXVILLE               40.91N 90.29W
06/15/2011  M1.62 INCH       KNOX               IL   MESONET

0600 AM     HEAVY RAIN       HAVANA                  40.30N 90.06W
06/15/2011  M1.95 INCH       MASON              IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       SPARLAND                41.03N 89.44W
06/15/2011  M1.85 INCH       MARSHALL           IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       1 N MACKINAW            40.55N 89.36W
06/15/2011  M1.65 INCH       TAZEWELL           IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       WATAGA                  41.03N 90.28W
06/15/2011  M1.60 INCH       KNOX               IL   MESONET

0625 AM     HEAVY RAIN       2 W PRINCEVILLE         40.93N 89.79W
06/15/2011  M1.78 INCH       PEORIA             IL   CO-OP OBSERVER

0630 AM     HEAVY RAIN       BOODY                   39.77N 89.06W
06/15/2011  M3.10 INCH       MACON              IL   MESONET

            2 HOUR TOTAL AMOUNT FROM 0430 AM TO 0630 AM.

0633 AM     HEAVY RAIN       BLOOMINGTON             40.48N 88.97W
06/15/2011  M2.46 INCH       MCLEAN             IL   ASOS

            MEASURED AT CENTRAL ILLINOIS REGIONAL AIRPORT.

0700 AM     HEAVY RAIN       2 S STANFORD            40.41N 89.22W
06/15/2011  M1.60 INCH       MCLEAN             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       TOULON                  41.09N 89.86W
06/15/2011  M2.04 INCH       STARK              IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       1 S PEKIN               40.55N 89.63W
06/15/2011  M1.72 INCH       TAZEWELL           IL   COCORAHS

0700 AM     HEAVY RAIN       ST. DAVID               40.49N 90.05W
06/15/2011  M1.57 INCH       FULTON             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       4 SSE LE ROY            40.29N 88.74W
06/15/2011  M1.50 INCH       MCLEAN             IL   COCORAHS

0700 AM     HEAVY RAIN       7 W ATLANTA             40.26N 89.36W
06/15/2011  M1.60 INCH       LOGAN              IL   COCORAHS

0700 AM     HEAVY RAIN       DECATUR                 39.85N 88.93W
06/15/2011  M2.26 INCH       MACON              IL   ASOS

0700 AM     HEAVY RAIN       GALESBURG               40.95N 90.38W
06/15/2011  M2.70 INCH       KNOX               IL   TRAINED SPOTTER

0700 AM     HEAVY RAIN       GALESBURG               40.95N 90.38W
06/15/2011  M2.22 INCH       KNOX               IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       KINCAID                 39.59N 89.41W
06/15/2011  M2.02 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0706 AM     HEAVY RAIN       KNOXVILLE               40.91N 90.29W
06/15/2011  M1.62 INCH       KNOX               IL   MESONET

0708 AM     HEAVY RAIN       OAKLEY                  39.85N 88.82W
06/15/2011  M1.67 INCH       MACON              IL   MESONET

            RAINFALL TOTAL SINCE 0445 AM.

0730 AM     HEAVY RAIN       MOUNT ZION              39.78N 88.88W
06/15/2011  M2.08 INCH       MACON              IL   COCORAHS

0750 AM     HEAVY RAIN       2 NNE ARROWSMITH        40.48N 88.62W
06/15/2011  M1.65 INCH       MCLEAN             IL   COCORAHS

0800 AM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
06/15/2011  M2.44 INCH       PEORIA             IL   CO-OP OBSERVER

0856 AM     HEAVY RAIN       DECATUR                 39.85N 88.93W
06/15/2011  M1.71 INCH       MACON              IL   MESONET

0930 AM     HEAVY RAIN       3 NE BLOOMINGTON        40.51N 88.93W
06/15/2011  M1.86 INCH       MCLEAN             IL   NWS EMPLOYEE

0944 AM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
06/15/2011  M1.48 INCH       LOGAN              IL   EMERGENCY MNGR

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 12:38 AM CDTSpecial Weather StatementILXPeoria52 min
Jun 15, 12:47 AM CDTSpecial Weather StatementILXKnox43 min
Jun 15, 1:56 AM CDTFlash Flood WarningILXFulton, Knox, Marshall, Mason, Peoria, Stark and 2 more6 hr
Jun 15, 2:21 AM CDTSpecial Weather StatementILXMcLean39 min
Jun 15, 2:58 AM CDTFlash Flood WarningILXCass, Fulton, Mason, Schuyler4 hr
Jun 15, 3:49 AM CDTAreal Flood AdvisoryILXMcLean, Tazewell, Woodford6 hr
Jun 15, 4:31 AM CDTSpecial Weather StatementILXChampaign59 min
Jun 15, 5:01 AM CDTSpecial Weather StatementILXChristian59 min
Jun 15, 5:19 AM CDTAreal Flood AdvisoryILXChristian, Macon, Moultrie, Piatt, Shelby4 hr
Jun 15, 5:36 AM CDTFlash Flood WarningILXMacon, Moultrie, Piatt6 hr
Jun 15, 6:02 AM CDTSevere Thunderstorm WarningILXEdgar, Vermilion28 min
Jun 15, 3:45 PM CDTTornado WarningILXClark, Coles, Cumberland31 min
Jun 15, 3:48 PM CDTTornado WarningILXCumberland42 min
Jun 15, 4:20 PM CDTTornado WarningILXClark, Crawford, Cumberland, Jasper40 min
Jun 15, 6:06 PM CDTRiver Flood WarningILXFulton, Knox24 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.